| Catalog Number |
RBYPODJ60 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the ovarian vein using pod packing coils (podj) and a lantern delivery microcatheter (lantern).During the procedure, while advancing the podj into the lantern, the podj became stuck approximately one third of the way into the lantern.Therefore, the podj was removed.The procedure was completed using a new podj and the same lantern.There was no report of an adverse effect to the patient.